Please use this identifier to cite or link to this item:
Title: The free roots of the complete graph
Author: Casanovas Ruiz-Fornells, Enrique
Wagner, Frank O. (Frank Olaf), 1964-
Keywords: Teoria de models
Model theory
Classification theory
Issue Date: 2003
Publisher: American Mathematical Society
Abstract: There is a model-completion Tn of the theory of a (reflexive) ncoloured graph (X, R1,...,Rn) such that Rn is total, and Ri ◦ Rj ⊆ Ri+j for all i, j. For n > 2, the theory Tn is not simple, and does not have the strict order property. The theories Tn combine to yield a non-simple theory T∞ without the strict order property, which does not eliminate hyperimaginaries.
Note: Reproducció digital del document publicat en format paper, proporcionada per AMS
It is part of: Proceedings of the American Mathematical Society, 2003, vol. 132, núm. 5, p. 1543-1548.
ISSN: 1088-6826
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
506756.pdf144.31 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.